# SDR FDEA201704301336

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53812771200
- Condition: Cracked
- Location: Frame 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUPPORT WEB IS CRACKED AT FRAME 45.  REMOVED AND REPLACED THE SUPPORT WEB IAW SRM 51-40-21 AND SRM 51-40-44.   MAJOR REPAIR
